Wiener measures on certain Banach spaces over non-archimedean local fields
Compositio Mathematica, Volume 93 (1994) no. 1, pp. 81-108.
@article{CM_1994__93_1_81_0,
     author = {Satoh, Takakazu},
     title = {Wiener measures on certain {Banach} spaces over non-archimedean local fields},
     journal = {Compositio Mathematica},
     pages = {81--108},
     publisher = {Kluwer Academic Publishers},
     volume = {93},
     number = {1},
     year = {1994},
     zbl = {0811.60007},
     mrnumber = {1286799},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__93_1_81_0/}
}
TY  - JOUR
AU  - Satoh, Takakazu
TI  - Wiener measures on certain Banach spaces over non-archimedean local fields
JO  - Compositio Mathematica
PY  - 1994
DA  - 1994///
SP  - 81
EP  - 108
VL  - 93
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1994__93_1_81_0/
UR  - https://zbmath.org/?q=an%3A0811.60007
UR  - https://www.ams.org/mathscinet-getitem?mr=1286799
LA  - en
ID  - CM_1994__93_1_81_0
ER  - 
%0 Journal Article
%A Satoh, Takakazu
%T Wiener measures on certain Banach spaces over non-archimedean local fields
%J Compositio Mathematica
%D 1994
%P 81-108
%V 93
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1994__93_1_81_0
Satoh, Takakazu. Wiener measures on certain Banach spaces over non-archimedean local fields. Compositio Mathematica, Volume 93 (1994) no. 1, pp. 81-108. http://www.numdam.org/item/CM_1994__93_1_81_0/

1 Albeverio, S. and Karwowski, W., Diffusion on p-adic numbers, in Gaussian random fields (ed. K. Ito and T. Hida), World Scientific (1991), 86-99. | MR | Zbl

2 Bosch, S., Güntzer, U. and Remmert, R., Grundlehren der mathematischen Wissenschaften, Vol. 261, Non-Archimedean Analysis, Springer, (1984). | MR | Zbl

3 Evans, S.N., Continuity properties of Gaussian stochastic processes indexed by a local field, Proc. London Math. Soc. 56, (1988), 380-416. | MR | Zbl

4 Evans, S.N., Sample path properties of Gaussian stochastic processes indexed by a local field, Proc. London Math. Soc., 56, (1988), 580-624. | MR | Zbl

5 Gross, L., Abstract Wiener spaces, in Proc. fifth Berkeley sympos. math. Statist. and probability (Berkeley, Calif., 1965/1966), Vol. 2, 31-42 (1967). | MR | Zbl

6 Kuo, H.H., Lecture Notes in Math., Vol. 463, Gaussian Measures in Banach Spaces, Springer, (1975). | Zbl

7 Parthasarathy, K.R., Probability measures on metric spaces, Academic Press, (1967). | MR | Zbl

8 Rao, M.M., Measure theory and integration, Wiley, (1987). | MR | Zbl

9 Satoh, T., On the Wiener measure over local fields, Koukyuuroku of RIMS, 792, 39-63 (1992).

10 Wiener, N., The average value of a functional, Proc. London Math. Soc. 22, 454-467, (1922). | JFM